Remarks on some monotonicity conditions for the period function

Volume 26 / 1999

R. Chouikha, F. Cuvelier Applicationes Mathematicae 26 (1999), 243-252 DOI: 10.4064/am-26-3-243-252


We are interested in the optimality of monotonicity criteria for the period function of some planar Hamiltonian systems. This study is illustrated by examples.


  • R. Chouikha
  • F. Cuvelier

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image